HomeAnswersGeneral MedicinenumbnessI have been having numbness in my right toes, feet, knees, and sometimes in my buttocks. Why so?

What could be the reason for numbness in the toe, feet, knee, and buttocks?

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At November 6, 2023
Reviewed AtDecember 22, 2023

Patient's Query

Hello doctor,

I am a 37-year-old female and I do not have diabetes. I have numbness in my right toes, feet, or knees and sometimes in my buttocks. Not sure if it is normal or not.

Kindly help.

Answered by Dr. Sugreev Singh

Hello,

Welcome to icliniq.com.

I understand your concern.

Actually, this numbness can be associated with vitamin deficiencies. Vitamin B12, and vitamin D3 deficiencies can cause such numbness, so do not worry it will be fine after a few weeks of medicine. I suggest you to follow a few things mentioned below.

  1. Take a tablet of Methylcobalamin (vitamin B12) 750 mcg once before sleeping.
  2. Take tablet Shelcal (Calcium) once before sleeping for two weeks.

Please revert back with the following answers.

  1. Since when have you been feeling this numbness?
  2. Do you feel pain or stiffness in the joints?
  3. Are you taking any medicine currently?

I hope this has helped you. Thank you.

Patient's Query

Hello doctor,

Thank you for your reply.

No stiffness or pain. It happens sometimes like this for around 1 to 2 months. I had vitamin D deficiency a few months back and taken supplements as suggested by my doctor. And 2-month back report is attached. Vitamin B12 was on the little lower side.

Answered by Dr. Sugreev Singh

Hello,

Welcome back to icliniq.com.

I understand your concern.

Actually, earlier you had vitamin D3 deficiency, but later on, it was treated and it became high which is also not good for the body. So I would suggest you do not take vitamin D3 or calcium supplements anymore. Just take the vitamin B12 tablet as I suggested. Take a tablet of Methylcobalamin 750 mcg once a day before sleeping. I have checked your reports and there are slightly elevated triglycerides, so please avoid oily food.

I would suggest you to repeat the tests in the first week. Then we can go for further treatment accordingly.

I hope this has helped you. Thank you.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Sugreev Singh
Dr. Sugreev Singh

Internal Medicine

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Read answers about:

numbnessdiabetes

Ask your health query to a doctor online

General Medicine

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy